| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a right coronary artery.A 3.5 x 28 synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noticed that the proximal part of the stent was unraveled.The device was completely removed from the patient's body along with the guidewire.The procedure was completed with a different synergy drug-eluting stent.No patient serious injury or adverse event were reported and patient was fine.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 28 mm stent delivery system (sds) was returned for analysis.A visual examination of the stent found that the stent was damaged the whole length.The stent outer diameter at the time of manufacture was 0.041", this is within maximum crimped stent profile measurement.Stent damage most likely occurred due to interaction between this returned stent and the guide liner.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description